# SDR SWIA202055145

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF RT CENTER SEAT TRACK ON FLOOR STRUCTURE AT FS 581R HAS SURFACE CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED FLOOR BEAM, FLOOR SUPPORT AT FS 581.00 AT RBL 9, REF CRJ-700 SRM 53-00-41-201-001-A01, CRJ 700 SRM 51-40-11-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND CRJ-700 SRM 51-26-16-001-001-A01.  COMPLIED WITH 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR (RII).  SEE CONTINUATION FOR DETAILS.
